MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH REACTION RING SEGMENT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH REACTION RING SEGMENT
Model Number ATELLICA CH REACTION RING SEGMENT
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up urgent medical device recall (umdr) achc 20-05.A.Us was sent to us customers and a follow up urgent field safety notice (ufsn) achc 20-05.A.Ous was sent to ous customers in february 2020.The umdr and ufsn advise customers of the potential for falsely depressed or elevated results in a small percentage of the atellica ch reaction cuvette segment "19" and above, due to a cuvette defect allowing water bath to contaminate the cuvette.Customers were provided instructions to determine if they have impacted cuvette positions within a cuvette segment.If cuvette segments are identified on their analyzer(s) customers will be asked to contact siemens customer care center to determine additional actions to be taken prior to processing patient samples.
 
Event or Problem Description
One discordant, falsely depressed calcium_2 (ca_2) result was obtained on a single patient using atellica® ch 930 module.The initial result was reported to the physician(s).The sample was repeated 3 times using an alternate atellica® ch 930 module.The first repeat result was considered correct and was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely depressed ca_2 result.

Brand Name
ATELLICA CH REACTION RING SEGMENT
Common Device Name
ATELLICA CH REACTION RING SEGMENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown, ny
MDR Report Key9775749
Report Number2432235-2020-00222
Device Sequence Number19462118
Product Code JJE
UDI-Device Identifier00630414596143
UDI-Public00630414596143
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH REACTION RING SEGMENT
Device Catalogue Number11099326
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2020
Initial Report FDA Received Date03/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-01/21/2020-002-C
Patient Sequence Number1
Patient Age54 YR